MathSciNet Relay Station
MathSciNet bibliographic data
MR417391 (54 #5441) 28A65 (82.28 58F99 54H20)
Ruelle, David Statistical mechanics on a compact set with $Z\sp{v}$ action satisfying expansiveness and specification. Trans. Amer. Math. Soc. 187 (1973), 237–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement